# SDR SWIA200312663

- Difficulty date: December 5, 2003
- Submitted: December 17, 2003
- Operation: Air carrier
- Aircraft: N592SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7279
- Aircraft time: 11,768 hours, 10,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 625 RIGHT INTERCOSTAL STRINGER 14R CRACKED.  DISCOVERED DURING C-CHECK INSPECTION.  REPLACED INTERCOSTAL IAW CRJ SRM 51-40-11, 51-42-06.
